# SDR DALA2019051002938

- Difficulty date: May 8, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 62,968 hours, 23,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6705, L/P 1067308) MAIN CABIN BELOW FLOORBOARD APPROX STA 1640 + 7.5 & STA 1640 + 19 LBL 52 ANGLE HAS CORROSION DOT 036 I-36 CP53-251-01I. OUT OF LIMITS IAW SRM 53-60-51. REMOVED AND INSTALLED NEW FLOOR SUPPORT PN# 146N5246U7 P.O#FSS183881 IAW SRM 51-40-02 AND DRW # 146N5230 REV B.
